Follow
Peter Morters
Peter Morters
Professor für angewandte Mathematik, Universität zu Köln
Verified email at math.uni-koeln.de - Homepage
Title
Cited by
Cited by
Year
Brownian motion.
P Mörters, Y Peres
Cambridge University Press, Cambridge, 2010
14302010
Random networks with sublinear preferential attachment: degree evolutions
S Dereich, P Mörters
Electronic Journal of Probability 14, 1222-1267, 2009
1172009
Spatial preferential attachment networks: Power laws and clustering coefficients
E Jacob, P Mörters
Annals of Applied Probability 25 (2), 632-662, 2015
962015
The universality classes in the parabolic Anderson model
R van der Hofstad, W König, P Mörters
Communications in mathematical physics 267 (2), 307-353, 2006
892006
Small Scale Limit Theorems for the Intersection LocalTimes of Brownian Motion
P Morters, NR Shieh
Electronic Journal of Probability 4, 1-23, 1999
89*1999
Random networks with sublinear preferential attachment: the giant component
S Dereich, P Mörters
Annals of Probabiltiy 41, 329-384, 2013
702013
Brownian intersection local times: upper tail asymptotics and thick points
W König, P Mörters
Annals of Probability 30 (4), 1605-1656, 2002
622002
A two cities theorem for the parabolic Anderson model
W König, H Lacoin, P Mörters, N Sidorova
Annals of Probability 37 (1), 347-392, 2009
602009
Typical distances in ultrasmall random networks
S Dereich, C Mönch, P Mörters
Advances in Applied Probability 44 (2), 583-601, 2012
502012
Weak and almost sure limits for the parabolic Anderson model with heavy tailed potentials
R van der Hofstad, P Mörters, N Sidorova
Annals of Applied Probability 18 (6), 2450-2494, 2008
422008
Large deviations of Markov chains indexed by random trees
A Dembo, P Mörters, S Sheffield
Annales de l'IHP Probabilités et statistiques 41 (6), 971-996, 2005
402005
The age-dependent random connection model
P Gracar, A Grauer, L Lüchtrath, P Mörters
Queueing Systems 93, 309-331, 2019
392019
Upper tails for intersection local times of random walks in supercritical dimensions
X Chen, P Mörters
Journal of the London Mathematical Society 79 (1), 186-210, 2009
38*2009
On the multifractal spectrum of the branching measure on a Galton–Watson tree
P Mörters, NR Shieh
Journal of applied probability 41 (4), 1223-1229, 2004
362004
Recurrence versus transience for weight-dependent random connection models
P Gracar, M Heydenreich, C Mönch, P Mörters
Electronic Journal of Probability 27, 1-31, 2022
352022
Robustness of scale-free spatial networks
E Jacob, P Mörters
Annals of Probability 45 (3), 1680-1722, 2017
352017
Large deviation principles for empirical measures of colored random graphs
K Doku-Amponsah, P Mörters
Annals of Applied Probability 20 (6), 1989-2021, 2010
352010
Fractal geometry and stochastics IV
C Bandt, P Morters, M Zähle
Birkhäuser, 2010
33*2010
Nonextensive condensation in reinforced branching processes
S Dereich, C Mailler, P Mörters
Annals of Applied Probability 27 (4), 2539-2568, 2017
322017
Emergence of condensation in Kingman’s model of selection and mutation
S Dereich, P Mörters
Acta applicandae mathematicae 127, 17-26, 2013
312013
The system can't perform the operation now. Try again later.
Articles 1–20